DOI QR코드

DOI QR Code

A LOCAL APPROXIMATION METHOD FOR THE SOLUTION OF K-POSITIVE DEFINITE OPERATOR EQUATIONS

  • Chidume, C.E. (Department of Mathematics, University of Nigeria) ;
  • Aneke, S.J. (Department of Mathematics, University of Nigeria)
  • Published : 2003.11.01

Abstract

In this paper we extend the definition of K-positive definite operators from linear to Frechet differentiable operators. Under this setting, we derive from the inverse function theorem a local existence and approximation results corresponding to those of Theorems land 2 of the authors [8], in an arbitrary real Banach space. Furthermore, an asymptotically K-positive definite operator is introduced and a simplified iteration sequence which converges to the unique solution of an asymptotically K-positive definite operator equation is constructed.

References

  1. Bull. Amer. Math. Soc. v.81 no.1 Existence theorems for nonlinear integral equations of Hammerstein type H.Brezis;F.E.Browder https://doi.org/10.1090/S0002-9904-1975-13641-X
  2. Bull. Amer. Math. Soc. v.80 no.3 Some new results about Hammerstein equations H.Brezis;F.E.Browder https://doi.org/10.1090/S0002-9904-1974-13500-7
  3. Math. Ann. v.138 Functional Analysis and partial differential equations F.E.Browder https://doi.org/10.1007/BF01369666
  4. J. Math. Anal. Appl. v.20 Construction of fixed points of nonlinear mappings in Hilbert spaces F.E.Browder;W.V.Petryshyn https://doi.org/10.1016/0022-247X(67)90085-6
  5. Colloq. Math. v.65 no.2 Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property R.E.Bruck;T.Kuczumow;S.Reich https://doi.org/10.4064/cm-65-2-169-179
  6. J. Austral. Math. Soc. Ser. v.A 41 An approximation method for monotone Lipschitzian operators in Hilbert spaces C.E.Chidume
  7. Proc. Amer. Math. Soc. v.99 no.2 Iterative approximation of fixed points of Lipschitz strictly pseudocontractive mappings C.E.Chidume
  8. Appl. Anal. v.50 no.3-4 Existence, Uniqueness and Approximation of a Solution for a K-Positive Definite Operator Equation C.E.Chidume;S.J.Aneke https://doi.org/10.1080/00036819308840199
  9. J. Math. Anal. Appl. Approximations of Fixed Points of weakly Contractive Non-self Maps in Banach spaces C.E.Chidume;S.J.Aneke;H.Zegeye
  10. J. Math. Anal. Appl. v.210 Approximation of a Solution for a K-Positive Definite Operator Equation C.E.Chidume;M.O.Osilike https://doi.org/10.1006/jmaa.1997.5321
  11. Proc. Amer. Math. Soc. v.35 no.1 A fixed point theorem for asymptotically nonexpansive mapping K.Goebel;W.A.Kirk https://doi.org/10.1090/S0002-9939-1972-0298500-3
  12. Springer-Verlag Lecture Notes in Mathematics no.394 Iterative mathods for the solution of a linear operator equation in Hilbert space-A survey W.M.Patterson
  13. Trans. Amer. Math. Soc. v.105 Direct and Iterative methods for the solution of linear operator equations in Hilbert spaces W.V.Petryshyn https://doi.org/10.1090/S0002-9947-1962-0145651-8
  14. Nonlinear Anal. v.2 An iterative procedure for constructing zeros of accretive sets in Banach spaces S.Reich https://doi.org/10.1016/0362-546X(78)90044-5
  15. Duke Math. J. v.18 Symmetrizable completely continuous linear transformations in Hilbert space T.Reid https://doi.org/10.1215/S0012-7094-51-01805-4
  16. J. Math. Anal. Appl. v.158 Iterative construction of fixed points of asymptotically nonexpansive mappings J.Schu https://doi.org/10.1016/0022-247X(91)90245-U
  17. J. Math. Anal. Appl. v.157 no.1 Characteristic inequalities for uniforly convex and uniformly smooth Banach spaces Z.B.Xu;G.F.Roach https://doi.org/10.1016/0022-247X(91)90144-O

Cited by

  1. The Solution by Iteration of a Composed K-Positive Definite Operator Equation in a Banach Space vol.2010, 2010, https://doi.org/10.1155/2010/376852